Electron. J. Diff. Eqns.,
Vol. 2006(2006), No. 73, pp. 1-12.
Positive solutions of a boundary-value problem for a
differential equation with damping and actively bounded
delayed forcing term
George L. Karakostas
Abstract:
Sufficient conditions are given for the existence of
positive solutions of a boundary-value problem concerning a
second-order delay differential equation with damping and
forcing term whose the delayed part is an actively bounded function,
a meaning which is introduced in this paper.
The Krasnoselskii fixed point theorem on cones in Banach spaces is used.
Submitted May 3, 2006. Published July 10, 2006.
Math Subject Classifications: 34B15, 34B18.
Key Words: Boundary value problems; delay differential equations;
positive solutions; Krasnoselskii fixed point theorem.
Show me the
PDF file (243K),
TEX file, and other files for this article.
 |
George L. Karakostas
Department of Mathematics
University of Ioannina
451 10 Ioannina, Greece
email gkarako@uoi.gr |
Return to the EJDE web page